Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 214, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 3:09 PM CDT for Saint Charles County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 3:09 PM CDT (20:09 UTC)
- Expired
- May 25, 2011, 3:45 PM CDT
- In force
- 36 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 20 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS53 KLSX 252009
SVRLSX
MOC183-252045-
/O.NEW.KLSX.SV.W.0214.110525T2009Z-110525T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 345 PM CDT
* AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DARDENNE PRAIRIE...AND MOVING NORTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. PAUL...FLINT HILL AND KAMPVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3866 9069 3875 9089 3888 9086 3888 9082
3892 9079 3893 9073 3891 9072 3892 9071
3891 9069 3893 9069 3894 9067 3889 9063
3887 9057 3891 9050 3896 9047 3896 9039
TIME...MOT...LOC 2009Z 198DEG 39KT 3880 9073
WIND...HAIL 60MPH 1.75IN
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:51 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 25, 12:51 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011
.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT. THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.
SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.
THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.
CARNEY
&&
.AVIATION...
/1247 PM CDT WED MAY 25 2011/
STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.
SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.
BROWNING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 25, 11:23 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1123 AM CDT WED MAY 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1123 AM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY OVER THE AREA THIS AFTERNOON AND EVENING. A FEW STRONG TO VIOLENT LONG TRACK TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY AND AGAIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. BROWNING
In the hours before
Local storm report, May 25, 2:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL PERRY 39.43N 91.67W
05/25/2011 E1.00 INCH RALLS MO TRAINED SPOTTER
&&
FUCHSLocal storm report, May 25, 2:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FUNNEL CLOUD MEXICO 39.17N 91.87W
05/25/2011 AUDRAIN MO 911 CALL CENTER
FUNNEL CLOUD JUST NORTHEAST OF THE COUNTY JAIL.
&&
FUCHSLocal storm report, May 25, 3:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL ELLINGTON 37.24N 90.97W
05/25/2011 E1.75 INCH REYNOLDS MO TRAINED SPOTTER
&&
FUCHSLocal storm report, May 25, 3:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL TAYLOR SPRINGS 39.13N 89.50W
05/25/2011 E1.00 INCH MONTGOMERY IL TRAINED SPOTTER
&&
FUCHSLocal storm report, May 25, 3:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
307 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL ELLINGTON 37.24N 90.97W
05/25/2011 E1.75 INCH REYNOLDS MO CO-OP OBSERVER
HAIL COVERED GROUND.
&&
MILLERLocal storm report, May 25, 3:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL LAKE ST. LOUIS 38.79N 90.78W
05/25/2011 E1.50 INCH ST. CHARLES MO TRAINED SPOTTER
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:32 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 43 min |
| May 25, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 40 min |
| May 25, 2:00 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Marion, Pike, Ralls | 45 min |
| May 25, 2:16 AM CDT | Areal Flood Advisory | LSX | Boone, Cole, Moniteau | 6 hr |
| May 25, 3:09 AM CDT | Areal Flood Advisory | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 5 hr |
| May 25, 3:55 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Shelby | 6 hr |
| May 25, 4:15 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Saint Charles, Saint Louis, Warren | 35 min |
| May 25, 4:39 AM CDT | Tornado Warning | LSX | Lincoln | 22 min |
| May 25, 5:08 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| May 25, 7:47 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Cole, Knox, Lewis, Marion and 5 more | 3 hr |
| May 25, 7:56 AM CDT | River Flood Warning | LSX | Marion | 12 hr |
| May 25, 9:06 AM CDT | River Flood Warning | LSX | Marion | 11 hr |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 days |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Franklin, Warren | 6 days |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 20 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Lewis | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Ralls | 15 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 46 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Lincoln | 43 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 46 days |
| May 25, 1:00 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 60 min |
| May 25, 1:36 PM CDT | Flash Flood Warning | LSX | Moniteau | 5 hr |
| May 25, 1:36 PM CDT | Tornado Warning | LSX | Cole | 39 min |
| May 25, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike | 42 min |
| May 25, 1:54 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 51 min |
| May 25, 1:55 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole, Moniteau | 50 min |
| May 25, 2:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Marion, Monroe, Ralls, Shelby | 43 min |
| May 25, 2:05 PM CDT | Tornado Warning | LSX | Audrain, Callaway, Montgomery, Pike | 40 min |
| May 25, 2:07 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Pike, Warren | 53 min |
| May 25, 2:11 PM CDT | Tornado Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 49 min |
| May 25, 2:14 PM CDT | Flash Flood Warning | LSX | Cole | 5 hr |
| May 25, 2:15 PM CDT | Tornado Warning | LSX | Callaway, Cole, Osage | 45 min |
| May 25, 2:22 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 53 min |
| May 25, 2:29 PM CDT | Tornado Warning | LSX | Crawford | 61 min |
| May 25, 2:36 PM CDT | Flash Flood Warning | LSX | Audrain, Boone | 6 hr |
| May 25, 2:42 PM CDT | Tornado Warning | LSX | Audrain, Montgomery, Pike | 48 min |
| May 25, 2:43 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 18 min |
| May 25, 2:44 PM CDT | Tornado Warning | LSX | Audrain, Callaway, Montgomery, Osage | 46 min |
| May 25, 2:49 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| May 25, 2:51 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 39 min |
| May 25, 2:54 PM CDT | Tornado Warning | LSX | Marion, Monroe, Pike, Ralls | 51 min |
| May 25, 2:55 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 50 min |
| May 25, 3:05 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 40 min |
| May 25, 3:05 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 40 min |
| May 25, 3:08 PM CDT | Flash Flood Warning | LSX | Monroe | 6 hr |
| May 25, 3:16 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| May 25, 3:19 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 25, 3:23 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Pike | 6 hr |
| May 25, 3:29 PM CDT | Tornado Warning | LSX | Lincoln | 46 min |
| May 25, 3:30 PM CDT | Tornado Warning | LSX | Jefferson | 33 min |
| May 25, 3:32 PM CDT | Tornado Warning | LSX | Iron, Reynolds, Washington | 43 min |
| May 25, 3:34 PM CDT | Tornado Warning | LSX | Pike, Ralls | 41 min |
| May 25, 3:37 PM CDT | Tornado Warning | LSX | Lewis, Marion | 25 min |
| May 25, 3:38 PM CDT | Flash Flood Warning | LSX | Ralls | 6 hr |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 38 min |
| May 25, 3:41 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 37 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | LSX | Lewis, Marion | 6 hr |
| May 25, 3:43 PM CDT | Tornado Warning | LSX | Pike | 47 min |
| May 25, 3:48 PM CDT | Areal Flood Advisory | LSX | Callaway | 6 hr |
| May 25, 3:59 PM CDT | Tornado Warning | LSX | Iron, Madison | 46 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 45 min |
| May 25, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 40 min |
| May 25, 4:11 PM CDT | Tornado Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| May 25, 4:14 PM CDT | Tornado Warning | LSX | Iron, Jefferson, Saint Francois, Washington | 46 min |
| May 25, 4:23 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 52 min |
| May 25, 4:30 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 45 min |
| May 25, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 26 min |
| May 25, 4:40 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 21 min |
| May 25, 4:45 PM CDT | Tornado Warning | LSX | Madison | 45 min |
| May 25, 4:51 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 39 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 25 min |
| May 25, 5:03 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| May 25, 5:12 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 48 min |
| May 25, 5:17 PM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 43 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.